View : 62 Download: 0

Stationary solutions for iterated function systems controlled by stationary processes

Title
Stationary solutions for iterated function systems controlled by stationary processes
Authors
Lee O.Shin D.W.
Ewha Authors
이외숙신동완
SCOPUS Author ID
이외숙scopus; 신동완scopus
Issue Date
1999
Journal Title
Journal of the Korean Mathematical Society
ISSN
0304-9914JCR Link
Citation
Journal of the Korean Mathematical Society vol. 36, no. 4, pp. 737 - 746
Indexed
SCIE; SCOPUS; KCI scopus
Document Type
Article
Abstract
We consider a class of discrete parameter processes on a locally compact Banach space S arising from successive compositions of strictly stationary random maps with state space C(S,S), where C(S,S) is the collection of continuous functions on S into itself. Sufficient conditions for stationary solutions are found. Existence of pth moments and convergence of empirical distributions for trajectories are proved.
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE